... ejaculated in me? Is plan b necessary if he ejaculated in me and im on antibiotics
An old thread, but I'll reply in case anyone else finds it useful.
Yes, antibiotics can make Mononessa ineffective. It would be a good idea to use Plan B in the situation you have found yourself in, or to have a coil/IUD fitted.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2014 • 1 answer
Updated 24 May 2015 • 1 answer
Updated 30 Jul 2015 • 1 answer
Updated 19 Sep 2015 • 1 answer
Updated 25 Dec 2015 • 1 answer